# SDR RAIA980132

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Part number: 13711543L48
- Condition: Failed
- Location: Lt Engine
- Part time: 12,882 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7023 - STL - LEFT FUEL LOW PRESSURE CAPTION ILLUMINATED AND FUEL PRESSURE INDICATING LOW.  MAINTENANCE INSPECTED AND FOUND LEFT ENGINE BLEED LINE BROKEN.  MAINTENANCE REPLACED LEFT ENGINE BLEED LINE.  (M)
